Alert archive / Kentucky / Special Weather Statements in 2013
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jun 26, 2013, 11:21 PM CDT for 4 counties in Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 11:21 PM CDT (04:21 UTC)
- Expired
- Jun 27, 2013, 12:05 AM CDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
Counties Barren County, KY, Clinton County, KY, Cumberland County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 117 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
987
WWUS83 KLMK 270421
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 PM CDT WED JUN 26 2013
KYZ073>078-081-082-270505-
ADAIR KY-ALLEN KY-BARREN KY-CLINTON KY-CUMBERLAND KY-METCALF
KY-MONROE KY-RUSSELL KY-
1121 PM CDT WED JUN 26 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 45 MPH WINDS...
AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
ALBANY TO 9 MILES NORTH OF TOMPKINSVILLE TO 11 MILES WEST OF
GLASGOW...AND MOVING SOUTHEAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 40
TO 45 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
GLASGOW...
BURKESVILLE...
ALBANY...
ALPHA AND WAGO...
TANBARK AND ROCKBRIDGE...
TRACY AND STALCUP...
LITTRELL AND LAMB...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3663 8599 3702 8613 3705 8612 3706 8611
3706 8607 3698 8576 3695 8511 3688 8503
3686 8506 3683 8506 3676 8500 3670 8502
3668 8500 3663 8500 3661 8498 3662 8530
3661 8553
TIME...MOT...LOC 0421Z 312DEG 27KT 3679 8507 3680 8559
3692 8606
$$
MPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 26, 9:31 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 26, 9:31 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT WED JUN 26 2013
.MESOSCALE UPDATE...
Issued at 1030 PM EDT Wed Jun 26 2013
Focus for the severe weather threat now is shifting into our western
forecast area, as the cold pool now has organized into a squall line
moving southeast. Have seen some brief spinups along that line, with
damage reported near those areas. Have updated the watch box for
where the threat still remains. Also extended the box in time to
04Z, when the line should be approaching the TN border.
Issued at 631 PM EDT Wed Jun 26 2013
Storms lining up between the Wabash and Ohio rivers are training
along a corridor of especially high precipitable waters and K Index
values. While sporadic severe weather is still possible, it appears
this event is making the transition to a heavy rain threat. Will
continue all headlines for now.
Issued at 517 PM EDT Wed Jun 26 2013
Line of storms is currently crossing from Indiana into Kentucky. It
appears to be losing its punch, and no severe reports have been
received by the NWS so far. Nevertheless, it will be capable of 40
to 50 mph winds as it moves into northern Kentucky. AMDAR soundings
out of SDF have been showing some capping, so that may be helping to
prevent the impressive winds radar is seeing aloft from crashing to
the ground. DCAPE is not particularly impressive either.
New storms have been firing from eastern Missouri to southwest
Indiana. Analysis shows that by far the best instability, not
surprisingly, is roughly from St Louis to Evansville where the
atmosphere has yet to be worked over. The atmosphere over southern
Illinois is indeed extremely unstable and should be able to support
storm development. Folks west and southwest of Louisville will need
to keep an eye on this activity, while the Blue Grass prepares for
northwest winds of 40 to 50 mph with the approaching line coming out
of Louisville.
&&
.SHORT TERM (Tonight through Thursday)...
Issued at 233 PM EDT Tue June 26 2013
A small cluster of storms has formed this afternoon and at this
writing is crossing southwest Indiana ahead of an upper vort moving
across northern Indiana. This area of storms may grow upscale as it
encounters a very moist, warm, unstable atmosphere to its south.
Additional new development will be possible as well. A severe
thunderstorm watch is in effect until 10pm CDT/11pm EDT west of the
Blue Grass, though the greatest threat of severe weather will be
between 3pm and 9pm.
Last night thunderstorms dropped heavy rain across parts of southern
Indiana and northern Kentucky, especially from Salem to Louisville.
The ground is still very wet, and one-hour flash flood guidance in
this area is as low as 0.90". So, we've hoisted a Flash Flood Watch
across southern Indiana and northern Kentucky for this evening and
tonight.
On Thursday a weak surface trof will move through and may be
accompanied by a few showers and thunderstorms. It will also shift
our winds around to the west-northwest, and winds may gust into the
20-25mph range by afternoon.
It will be a very muggy night with lows only in the lower 70s and
high humidity. High temperatures Thursday will mostly be in the
middle and upper 90s.
.LONG TERM (Thursday Night through Tuesday)...
Issued at 309 PM EDT Wed Jun 26 2013
In the extended forecast period, the WFO LMK area transitions into a
northwest flow pattern. The surface frontal zone is essentially
through Friday. This warrants at least a slight chance/chance
mention of showers and thunderstorms, given the slightly stronger
shear and instability aloft along the southern edge of the shortwave
rotating down from the Great Lakes region.
There is a slight break in the rain Friday night, but the upper low
over the Great Lakes sharpens over the weekend. This will enhance
lift over southeast Indiana/southwest Ohio, moving into central
Kentucky by 12Z Saturday. As this trough develops into a closed low
over southern Illinois and west Kentucky, the diurnal chance of
showers and thunderstorms will become more persistent day and night
into Sunday.
From Sunday through Tuesday, chance PoPs will continue as moisture
gets pulled up from an inverted trough over the lower Mississippi
Valley into the Tennessee Valley, along and east of the closed low.
Cannot rule out non-diurnal chance of showers and thunderstorms with
this low pressure center.
Temperature-wise, temperatures after Friday will fall back below
seasonal levels into the 80s. Thicknesses are noticeably lower
across the area, given expected clouds, rain chances, and slightly
better cold air advection in northwest surface flow.
&&
.AVIATION (00Z TAF Update)...
Issued at 657 PM EDT Wed Jun 26 2013
An upper level disturbance crossing Indiana this evening is sparking
thunderstorms out ahead of it along a corridor of high atmospheric
moisture content. These storms will continue to affect SDF and LEX,
bringing widely variable conditions to the airports in terms of
winds, vsby, and to a lesser extent, ceilings. The convection
should remain mostly north of BWG, and will taper off overnight.
It appears that there should be enough wind and cloud to prevent fog
from forming in the morning.
A weak cool front will cross the region Thursday morning. While
isolated showers may accompany it, its greater impact on aviation
will be to bring winds around to the WNW, and perhaps get a little
gusty by afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ THURSDAY FOR
INZ076>079-083-084-090>092.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ030>037.
Mesoscale........13/RJS
Short Term.......13
Long Term........WFO PAH
Aviation.........13Hazardous weather outlook, Jun 26, 6:20 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 720 PM EDT WED JUN 26 2013 INZ076>079-083-084-090>092-KYZ030>035-272330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT 720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ THURSDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD THUNDERSTORMS MOVING FROM SOUTHERN INDIANA INTO NORTHERN KENTUCKY WILL CONTINUE TO PRODUCE LOCALLY TORRENTIAL RAIN...LEADING TO A FLASH FLOOD THREAT. ISOLATED INSTANCES OF STRONG WINDS AND HAIL...AND EVEN A TORNADO...ARE POSSIBLE AS WELL. THE STORMS WILL TAPER OFF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ089-KYZ023>029-038-039-045>047-053>055-061>066-070>078-081-082- 272330- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY- MERCER KY-LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG... BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON... DANVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/ ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ040>043-048-049-056-057-067-272330- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- GARRARD KY-MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...VERSAILLES...LEXINGTON...PARIS... CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND... STANFORD 720 PM EDT WED JUN 26 2013 ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-272330- SCOTT KY-HARRISON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA 720 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jun 26, 11:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1206 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLASH FLOOD LEXINGTON 38.04N 84.46W
06/27/2013 FAYETTE KY BROADCAST MEDIA
WATER RESCUE AT ELMTREE AND EAST 2ND.
&&
EVENT NUMBER LMK1300304
SZAPPANOSLocal storm report, Jun 26, 11:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1208 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 4 E RUSSELL SPRINGS 37.05N 85.01W
06/26/2013 RUSSELL KY BROADCAST MEDIA
REPORT OF A ROOF BLOWN OFF A BARN IN SALEM COMMUNITY
&&
EVENT NUMBER LMK1300306
RJSLocal storm report, Jun 26, 11:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1210 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND DMG 4 N RUSSELL SPRINGS 37.11N 85.08W
06/26/2013 RUSSELL KY BROADCAST MEDIA
TREES DOWN ON KENTUCKY 76 IN THE WEBBS CROSSROADS
COMMUNITY
&&
EVENT NUMBER LMK1300307
RJSLocal storm report, Jun 26, 11:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM FLASH FLOOD RICHMOND 37.74N 84.29W
06/26/2013 MADISON KY TRAINED SPOTTER
ABOUT A HALF FOOT OF WATER FLOWING DOWN MADISON HILLS
AND THIRD STREET.
&&
EVENT NUMBER LMK1300308
RJSLocal storm report, Jun 26, 11:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FRANKFORT AVE. NORTH OF STORY FLOODED.
0545 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
06/26/2013 FRANKLIN KY EMERGENCY MNGR
TREES REPORTED DOWN.
0555 PM FLOOD SELLERSBURG 38.39N 85.76W
06/26/2013 CLARK IN TRAINED SPOTTER
PAYNE-KOELHER ROAD FLOODED.
0556 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS IN AUDUBON PARK.
0558 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS AROUND UNIVERSITY OF LOUISVILLE.
0604 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
NINTH STREET RAMP FLOODED.
0620 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
06/26/2013 WOODFORD KY LAW ENFORCEMENT
TREE DOWN IN THE CITY.
0629 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY NWS EMPLOYEE
BLANKENBAKER ROAD NEAR SOUTHEAST CHRISTIAN CHURCH
REPORTED HIGH WATER.
0632 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
FLOODED ROADS REPORTED AT 3RD STREET AND EASTERN
PARKWAY...FRANKFORT AVENUE AND STOCKER...AND AT 7TH AND
9TH STREETS AT OAK STREET.
0633 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
BOTTOM OF RAMP AT JACKSON STREET AND I-65 IS CLOSED DUE
TO HIGH WATER.
0640 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
15TH STREET AND OAK STREET CLOSED DUE TO FLOODING.
0813 PM TSTM WND DMG 8 NE JASPER 38.48N 86.83W
06/26/2013 DUBOIS IN AMATEUR RADIO
TREES REPORTED DOWN.
0845 PM TSTM WND DMG 1 S IRELAND 38.40N 87.00W
06/26/2013 DUBOIS IN EMERGENCY MNGR
NUMEOUS TREES DOWN.
0935 PM FLOOD JEFFERSONVILLE 38.30N 85.73W
06/26/2013 CLARK IN TRAINED SPOTTER
WATER OVER ROAD ON NEW ALBANY PIKE.
0945 PM TSTM WND DMG STEPHENSPORT 37.91N 86.53W
06/26/2013 BRECKINRIDGE KY TRAINED SPOTTER
POWER LINES AND TREES DOWN ON KY 144.
0955 PM FLOOD MARENGO 38.37N 86.34W
06/26/2013 CRAWFORD IN TRAINED SPOTTER
SOME ROADS HAVE WATER OVER THEM.
1000 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY PUBLIC
TREES REPORTED DOWN.
1000 PM TSTM WND DMG MCQUADY 37.70N 86.52W
06/26/2013 BRECKINRIDGE KY AMATEUR RADIO
POWER LINES DOWN AND TREES DOWN ON KY 261.
1002 PM FLOOD HARDINSBURG 38.46N 86.27W
06/26/2013 WASHINGTON IN COUNTY OFFICIAL
MULTIPLE ROADS FLOODED ACROSS THE COUNTY. HWY 150 IN
THE HARDINSBURG AREA HAS THE MOST CONCENTRATION THIS
HOUR.
1004 PM TSTM WND DMG 2 W RINEYVILLE 37.75N 86.00W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES REPORTED DOWN.
1009 PM TSTM WND DMG 1 N ELIZABETHTOWN 37.72N 85.87W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES DOWN AND A SHED REPORTED BLOWN OVER.
1013 PM TSTM WND GST 1 E VERTREES 37.70N 86.11W
06/26/2013 E60 MPH HARDIN KY BROADCAST MEDIA
1018 PM TSTM WND DMG MCDANIELS 37.60N 86.43W
06/26/2013 BRECKINRIDGE KY TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
1030 PM TSTM WND DMG 4 NE TONNIEVILLE 37.64N 85.74W
06/26/2013 LARUE KY AMATEUR RADIO
TREES DOWN CARTER BROTHERS ROAD AND HODGENSVILLE ROAD.
1031 PM FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
FLOODING IN HIKES POINT AREA. CREEKS HAVE OVERFLOWN.
1035 PM FLOOD RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY TRAINED SPOTTER
KY 434 AND WILSON ROAD HAS 6 INCHES OF WATER OVER
ROADWAY.
1055 PM TSTM WND DMG TONNIEVILLE 37.60N 85.80W
06/26/2013 LARUE KY AMATEUR RADIO
TREES DOWN.
1057 PM TSTM WND DMG CECILIA 37.67N 85.95W
06/26/2013 HARDIN KY AMATEUR RADIO
POWER LINES DOWN.
1058 PM TSTM WND DMG DANVILLE 37.64N 84.77W
06/26/2013 BOYLE KY EMERGENCY MNGR
TREES AND POWERLINES DOWN AROUND THE CITY.
1110 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
06/26/2013 TAYLOR KY PUBLIC
TREES DOWN.
1121 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
06/26/2013 ADAIR KY COUNTY OFFICIAL
TREES ACROSS POWER LINE AT MILE MARKER 48 ON CUMBERLAND
PKWY.
1126 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
06/26/2013 GREEN KY TRAINED SPOTTER
TREES DOWN AND SOME POWER LINES DOWN.
1132 PM TSTM WND DMG 4 N RUSSELL SPRINGS 37.11N 85.08W
06/26/2013 RUSSELL KY BROADCAST MEDIA
TREES DOWN ON KENTUCKY 76 IN THE WEBBS CROSSROADS
COMMUNITY
1135 PM TSTM WND GST 3 SSW LIBERTY 37.28N 84.96W
06/26/2013 M58 MPH CASEY KY MESONET
1140 PM TSTM WND DMG 4 E RUSSELL SPRINGS 37.05N 85.01W
06/26/2013 RUSSELL KY BROADCAST MEDIA
REPORT OF A ROOF BLOWN OFF A BARN IN SALEM COMMUNITY
1144 PM TSTM WND DMG 4 E JAMESTOWN 36.99N 85.00W
06/26/2013 RUSSELL KY BROADCAST MEDIA
TREES DOWN IN FONT HILL COMMUNITY
1146 PM FLOOD LEXINGTON 38.04N 84.46W
06/26/2013 FAYETTE KY LAW ENFORCEMENT
NEW CIRCLE ROAD CLOSED BETWEEN LIMESTONE AND BROADWAY.
1151 PM FLASH FLOOD RICHMOND 37.74N 84.29W
06/26/2013 MADISON KY TRAINED SPOTTER
ABOUT A HALF FOOT OF WATER FLOWING DOWN MADISON HILLS
AND THIRD STREET.
1159 PM TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
06/26/2013 RUSSELL KY TRAINED SPOTTER
TREES REPORTED DOWN.
1205 AM FLASH FLOOD LEXINGTON 38.04N 84.46W
06/27/2013 FAYETTE KY BROADCAST MEDIA
WATER RESCUE AT ELMTREE AND EAST 2ND.
&&
EVENT NUMBER LMK1300269 LMK1300270 LMK1300273 LMK1300271 LMK1300272
LMK1300274 LMK1300275 LMK1300276 LMK1300277 LMK1300278 LMK1300279
LMK1300280 LMK1300281 LMK1300282 LMK1300296 LMK1300283 LMK1300289
LMK1300298 LMK1300284 LMK1300285 LMK1300286 LMK1300287 LMK1300288
LMK1300301 LMK1300290 LMK1300291 LMK1300293 LMK1300292 LMK1300299
LMK1300295 LMK1300297 LMK1300294 LMK1300307 LMK1300302 LMK1300306
LMK1300305 LMK1300300 LMK1300308 LMK1300303 LMK1300304
SZAPPANOSSpecial weather statement, Jun 26, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 PM CDT WED JUN 26 2013
KYZ073>078-081-082-270505-
ADAIR KY-ALLEN KY-BARREN KY-CLINTON KY-CUMBERLAND KY-METCALF
KY-MONROE KY-RUSSELL KY-
1121 PM CDT WED JUN 26 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 45 MPH WINDS...
AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
ALBANY TO 9 MILES NORTH OF TOMPKINSVILLE TO 11 MILES WEST OF
GLASGOW...AND MOVING SOUTHEAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 40
TO 45 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
GLASGOW...
BURKESVILLE...
ALBANY...
ALPHA AND WAGO...
TANBARK AND ROCKBRIDGE...
TRACY AND STALCUP...
LITTRELL AND LAMB...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3663 8599 3702 8613 3705 8612 3706 8611
3706 8607 3698 8576 3695 8511 3688 8503
3686 8506 3683 8506 3676 8500 3670 8502
3668 8500 3663 8500 3661 8498 3662 8530
3661 8553
TIME...MOT...LOC 0421Z 312DEG 27KT 3679 8507 3680 8559
3692 8606
MPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 34 min |
| Jun 26, 7:24 PM CDT | Special Weather Statement | LMK | Meade | 46 min |
| Jun 26, 7:42 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 43 min |
| Jun 26, 7:56 PM CDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Jun 26, 8:05 PM CDT | Areal Flood Warning | LMK | Jefferson | 6 hr |
| Jun 26, 8:18 PM CDT | Special Weather Statement | LMK | Lincoln | 47 min |
| Jun 26, 8:25 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade | 50 min |
| Jun 26, 9:03 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Larue, Ohio | 47 min |
| Jun 26, 9:14 PM CDT | Tornado Warning | LMK | Hardin | 31 min |
| Jun 26, 9:17 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Green, Hardin, Hart and 4 more | 43 min |
| Jun 26, 9:27 PM CDT | Tornado Warning | LMK | Hardin, Larue, Nelson | 33 min |
| Jun 26, 9:54 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Garrard and 10 more | 51 min |
| Jun 26, 10:11 PM CDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Mercer, Scott and 1 more | 3 hr |
| Jun 26, 10:21 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Russell | 39 min |
| Jun 26, 10:29 PM CDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 26, 10:29 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 46 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 30 min |
| Jun 26, 11:00 PM CDT | Flash Flood Warning | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 3 hr |
| Jun 27, 1:30 AM CDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 27, 1:50 AM CDT | Areal Flood Advisory | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 3 hr |
| Jun 27, 5:00 PM CDT | Areal Flood Advisory | LMK | Lincoln | 3 hr |
| Jun 27, 5:36 PM CDT | Special Weather Statement | LMK | Hart | 29 min |
| Jun 27, 6:06 PM CDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jun 26, 7:00 PM CDT | Tornado Warning | LMK | Dubois | 30 min |
| Jun 26, 7:07 PM CDT | Areal Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 6 hr |
| Jun 26, 7:19 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 31 min |
| Jun 26, 7:51 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 39 min |
| Jun 27, 12:53 AM CDT | River Flood Warning | LMK | Harrison, Washington | 11 hr |
| Jun 27, 1:03 AM CDT | Areal Flood Warning | LMK | Crawford, Harrison, Orange, Washington | 6 hr |
Nearby
Special Weather Statements in Kentucky, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.